Does the Alli weight loss pill cause menstruation problems? complicated post.
Find a Conversation
|Sun, 08-19-2012 - 3:57pm|
So, I'm 43 and my DH and I have been TTC (trying to conceive) for the past year. In April I began a 50 day long cycle (my cycles are between 27-32 days to date). My next month I had a 48 day cycle that ended with several days of spotting. I started this last cycle on July 29th and I am still bleeding today, now what 21 days later. It isn't heavy bleeding, only light to medium with only one heavy day in there.
I am also slightly overweight (BMI 27) despite exercizing and watching what I eat for some time. I recently decided to take Alli, it is helping with weight loss. I started taking it the beginning of August, while I was on my period. So, it didn't occur to me until today that Alli could be causing "the never ending period." So today, I start searching for information on Alli side effects to see if anyone had experienced disruptions in menstruation. Low and behold, there is evidence online of missed or irregular periods. So my question here is whether anyone here has ever taken Alli and had menstruation problems? I realize that I may have been having menstrual interruptions before taking Alli but now I'm wondering if it is contributing. It would help if people would share their stories. I plan to stop taking it to see if this results in my period stopping. I have not been approved for insurance yet or I would see a doctor about the bleeding. Other than the bleeding, it is not causing any other significant life interruptions. I still run 2-3 miles 3 times a week and work out a total of 5-6 hours a week. Thanks in advance for your assisitance.